MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605510
Medical Device Problem Codes Material Discolored (1170); Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Medical device expiry date: 07/2021.Device pending return.
 
Event or Problem Description
It was reported that sometime post port placement, the patient allegedly had pain and swelling upstream.It was further reported that the saline solution leaked and tubing level allegedly cracked.Reportedly, the device was removed.The patient current status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: one titanium low profile port attached to a catheter was returned for evaluation.Gross, microscopic visual and functional testing were performed.The investigation is confirmed for the reported fracture and identified material discoloration issues, as a longitudinal split was noted during functional testing which was further examined under microscopic evaluation.Yellowish discoloration was noted around the catheter split area.Upon infusion of the port body with attached catheter segment, a leak from a rupture on the catheter was noted.However, the investigation is inconclusive for the reported fluid leak issue as the exact circumstances at the time of the reported event are unknown.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: (expiry date: 07/2021).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11594383
Report Number3006260740-2021-01059
Device Sequence Number3511141
Product Code LJT
UDI-Device Identifier00801741025969
UDI-Public(01)00801741025969
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0605510
Device Catalogue Number0605510
Device Lot NumberREBN2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;